MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 12000,35X80X7, AG

Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 12000,35X80X7, AG
Catalog Number MDTEP123580A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connecting pipe, which holds the air, has broken and is pushed inside the mattress.
 
Additional Manufacturer Narrative
The customer reported that the maintenance team discovered that the connecting pipe, which holds the air, has broken and is pushed inside the mattress, and indicated the issue did not occur during use and no injury occurred.A medline canada complaint history review for the past 12 months revealed a total of 2 complaints about this sku and no previous complaints of the same reported issue; no trends of this issue with the product were identified, and no sample or photos were available.Because no sample or photos were available, the reported problem could not be evaluated for this complaint.The record states this issue is a known issue and the division is completing a design change with the vendor; no root cause was identified in the record.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,EQAIRE PLUS 12000,35X80X7, AG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50914892
Report Number1417592-2026-51941
Device Sequence Number5369744
Product Code FNM
UDI-Device Identifier10193489086072
UDI-Public10193489086072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTEP123580A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown